# SDR SCNA20161103298

- Difficulty date: November 3, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 32,866 hours, 13,597 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OVER WING EMERGENCY LIGHT IS INOPERATIVE.  REPAIRED WIRING (LOOSE) AND SOCKET.  REPLACED BULB AND OPERATIONALLY CHECKED OK AFTER REPAIRS.  COVER NEEDS TO BE INSTALLED YET AND NEW SCREWS FOR THAT COVER WERE REQUISITIONED.  INSTALLED NEW SCREWS IN EMERGENCY OVERWING LIGHT.  OPS CHECK GOOD.  OK FOR SERVICE.
